# SDR DL73S962481

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 178 BULKHEAD WAS FOUND CRACKED IN SEVERAL LOCATIONS.  DAMAGE CUTOUTS ARE: 1INCH BY 2.5 INCH FOR RBL 5, WL 194, AND 1INCH BY 2.0 INCH FOR LBL 5, WL 194.  REPAIRED PER ERA 304373-14 REV A.
